# SDR HNAA9590310

- Difficulty date: November 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N903HA
- Make and model: Dhav DHC7102
- Aircraft serial: 061
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 18,801 hours
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLT NR 3015 - CRW-DCA - SHORTLY AFTER DEPARTURE, THE CABIN AND COCKPIT FILLED WITH SMOKE.  THE AIRCRAFT RETURNED TO CRW AND LANDED WITHOUT INCIDENT.  PERFORMED GROUND RUN WITH LEFT PACK ONLY, COULD NOT DUPLICATE, MEL 21-1.  AT RON, REMOVED AND REPLACED NR 3 ENGINE.  (M)
